Patient :My doctor told me that my cervix was over grown and perscribed me medroxyprogesterone. He told me it would bring on my period and it has but I've been bleeding very heavily for about a month now. Is that normal?
Thanks for the query.
I understand your concern.
According to your description, you might have wanted to say that, you had delayed periods with thickening of endometrium under the influence hormones.
For which your doctor might have advised medroxyprogesterone to induce withdrawal bleeding.
Cervical growth is a different issue, and progesterone is not the treatment for that.
Having heavy bleeding for one month is not normal and needs evaluation.
Please do consult your doctor and take treatment to control the bleeding first then get evaluated to find out the possible cause of the problem.
By clinical examination and investigations like ultrasound, gonadal hormonal profile, thyroid hormonal profile, prolactin levels, hemoglobin and blood sugar levels estimation etc, the possible cause of your problem can be identified and treated.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.